CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Kernels of conditional determinantal measures and the Lyons-Peres completeness conjecture 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2021, 卷号: 23, 期号: 5, 页码: 1477-1519
Authors:  Bufetov, Alexander, I;  Qiu, Yanqi;  Shamov, Alexander
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
Determinantal point processes  Lyons-Peres completeness conjecture  conditional measures  tail triviality  measure-valued martingales  operator-valued martingales  
A rigidity property of superpositions involving determinantal processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 4, 页码: 1371-1378
Authors:  Qiu, Yanqi
Favorite  |  View/Download:22/0  |  Submit date:2020/01/10
Independent superposition  Poisson point process  Determinantal point process  
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 1-2, 页码: 31-69
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:39/0  |  Submit date:2018/11/16
Bergman kernel  Determinantal point process  Conditional measure  Deletion and insertion tolerance  Palm equivalence  Monotone coupling  
J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 371, 期号: 1-2, 页码: 127-188
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30